# SDR FY4Y202110003

- Difficulty date: May 3, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N737CS
- Make and model: Boeing 737-200
- Aircraft serial: 23272
- Aircraft time: 54,061 hours, 39,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Refer To Descrip
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT BATTERY WEAK ON MAIN ENTRY DOOR UP SIDE. NRC:CA1251-01-014
